Articles written in Proceedings – Mathematical Sciences
Volume 104 Issue 3 August 1994 pp 435-481
We give a complete description of the induced Fubini-Study metric (up to quasi-isometry) in a neighbourhood of an isolated complex projective threefold singularity, by using a sufficiently high resolution of singularities. This is then used to prove the self-adjointness of the corresponding Laplacian acting on square integrable functions, on the non-compact smooth locus of complex projective threefolds with isolated singularities.
Volume 109 Issue 3 August 1999 pp 257-270
The Seiberg-Witten monopole equations, and a new invariant for 4-manifolds which results from these equations, are introduced in this paper.
Volume 109 Issue 3 August 1999 pp 271-298
A proof of the conjecture of Thom (algebraic curves in the complex projective plane minimize genus within their homology class) due to Kronheimer-Mrowka is presented. The proof uses the mod-2 Seiberg-Witten invariants.
Volume 111 Issue 4 November 2001 pp 381-397
A question of interest in linear algebra is whether all
Volume 113 Issue 3 August 2003 pp 251-279
We introduce the natural and fairly general notion of a subanalytic bundle (with a finite dimensional vector space
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode